Alert archive / Oregon / Flash Flood Warnings in 2013
Flash Flood Warning 8, NWS Pendleton, OR
NWS Pendleton, OR issued this flash flood warning at Sep 5, 2013, 4:50 PM PDT for Umatilla County, Oregon. It was in force for 115 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2013, 4:50 PM PDT (23:50 UTC)
- Expired
- Sep 5, 2013, 6:45 PM PDT
- In force
- 115 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
- Flood severity
- None
County Umatilla County, OR
The radar
The Pendleton radar (KPDT), 4 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 5:00 PM PDT | FLOOD | Pendleton, OR | HEAVY RAINS FROM THUNDERSTORMS CAUSED THE WILDHORSE CREEK TO FLOOD OVER THE BRIDGE ON ADAMS ROAD AND HIGHWAY 335 NEAR PENDLETON. |
| Sep 5, 5:00 PM PDT | FLOOD | Pendleton, OR | HEAVY RAINS FROM THUNDERSTORMS CAUSED WATER TO BURST THROUGH THE CEILING AND FLOOD MCKAY ELEMENTARY SCHOOL WITH AN INCH OF WATER THAT LINED THE CARPETED FLOOR AND MAIN HALLWAY. |
| Sep 5, 5:00 PM PDT | FLASH FLOOD | 2 E Mission, OR | LOT OF WATER ON ROAD |
| Sep 5, 5:35 PM PDT | FLASH FLOOD | 10 N Pendleton, OR | MULTIPLE SPOTS ALONG HOLDMAN ROAD WHERE MUD SLIDES AND WATER ARE FLOWING OVER THE ROAD. |
| Sep 5, 6:00 PM PDT | FLASH FLOOD | 17 Nw Pendleton, OR | ODOT TRIPCHECK REPORTED ROCKS...MUD AND DEBRIS ACROSS OREGON HIGHWAY 37 BETWEEN MP 17 AND 26. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.8 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -278 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -87 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
342 WGUS56 KPDT 052350 FFWPDT ORC059-060145- /O.NEW.KPDT.FF.W.0008.130905T2350Z-130906T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PENDLETON OR 450 PM PDT THU SEP 5 2013 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL UMATILLA COUNTY IN NORTHEAST OREGON... THIS INCLUDES THE CITY OF PENDLETON... * UNTIL 645 PM PDT * AT 441 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4593 11909 4564 11835 4530 11877 4559 11919 $$ VP
1 follow-up statement
964 WGUS76 KPDT 060059 FFSPDT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 559 PM PDT THU SEP 5 2013 ORC059-060107- /O.CAN.KPDT.FF.W.0008.000000T0000Z-130906T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UMATILLA OR- 559 PM PDT THU SEP 5 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL UMATILLA COUNTY... THUNDERSTORMS THAT PRODUCED FLOODING HAD MOVED OUT OF THE AREA. HOWEVER ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AND PRODUCE BRIEF HEAVY RAIN BUT THE THREAT FOR FLASH FLOODING HAD DIMINSHED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM PDT THURSDAY EVENING FOR NORTHEASTERN OREGON AND SOUTHEASTERN WASHINGTON. LAT...LON 4593 11909 4564 11835 4530 11877 4559 11919 $$ VP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:55 PM PDT, 2 hours 55 minutes earlier.
Area forecast discussion, Sep 5, 1:55 PM PDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU SEP 5 2013
.SHORT TERM...TONIGHT THROUGH SATURDAY. STRONG LOW PRESSURE OFF THE
PACNW COAST WAS PUMPING ABUNDANT MOISTURE INTO OUR AREA. ALSO
SEVERAL DISTURBANCES ALONG WITH DAYTIME HEATING AND AN UPPER LEVEL
JET WILL HELP TO INCREASE THE AREAL COVERAGE OF THUNDERSTORMS TODAY.
SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS OVER 55 MPH AND
LARGE HAIL AND SPC HAS A THUNDERSTORM WATCH IN EFFECT INTO THIS
EVENING. ALREADY THERE HAS BEEN A REPORT OF SEVERE HAIL IN DESCHUTES
COUNTY.
WHILE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER OUR SOUTHERN
COUNTY WARNING AREA THIS AFTERNOON...THE STORMS ARE EXPECTED TO MOVE
NORTH INTO THE COLUMBIA BASIN DURING THE LATE AFTERNOON AND EVENING.
THE LOW PRESSURE IS FORECAST TO DRIFT INLAND TONIGHT AND WITH THE
LOSS OF DAYTIME HEATING THE SEVERITY OF THE STORMS SHOULD LESSEN BUT
STILL SOME COULD BE STRONG PRODUCING GUSTS OVER 40 MPH AND HAIL
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
FRIDAY WITH THE BULK OF THE ACTIVITY OVER OUR NORTHERN ZONES SUCH AS
SOUTH CENTRAL WASHINGTON.
AS THE LOW SLOWLY MOVES AWAY FROM THE REGION FRIDAY NIGHT AND
SATURDAY...THE PCPN SHOULD DECREASE BUT THE SHOWERS WILL PERSIST
MAINLY OVER THE NORTHERN HALF OF THE AREA. HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH THE PERIOD.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS IN GOOD
AGREEMENT IN MOVING PESKY UPPER LOW TO NORTHERN IDAHO BY SUNRISE
SUNDAY MORNING. THERE COULD BE SOME LINGERING WRAPAROUND MOISTURE
OVER THE WASHINGTON CASCADES SUNDAY...OTHERWISE DRIER AIR AND
CLEARING SKIES SHOULD MOVE INTO THE AREA FROM SOUTH TO NORTH. AN
UPPER LEVEL HIGH WILL BUILD OVER THE EASTERN PACIFIC WHICH WILL
BEGIN A WARMING TREND THAT WILL CONTINUE THROUGH THURSDAY. THE
UPPER HIGH WILL MOVE EAST OF OUR AREA BY WEDNESDAY AND MAY ALLOW FOR
SOME AFTERNOON SHOWERS OVER THE SOUTHERN CASCADES OF OREGON
THURSDAY. OTHERWISE...DRY AND ABOVE NORMAL DAYTIME HIGHS WILL BE THE
NORMAL THROUGH THE PERIOD. EARLE
&&
.AVIATION...00Z TAFS. ALL TAFS VFR...EXCEPT BRIEF PERIODS OF MVFR
DURING STRONGER THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT AS A SYSTEM MOVES THROUGH THE AREA. WINDS
WILL GENERALLY BE LESS THAN 12 KTS...EXCEPT KDLS 15-20 KTS WITH
GUSTS TO 30 KTS DECREASING OVERNIGHT AND INCREASING AGAIN DURING THE
AFTERNOON. THUNDERSTORMS WILL PRODUCE GUSTY WINDS. EARLE
&&
.FIRE WEATHER...ABUNDANT LIGHTNING CAN BE EXPECTED WITH
THUNDERSTORMS THROUGH THIS EVENING. WHILE MOST STORMS WILL BE WET
THERE WILL STILL BE A RISK OF NEW FIRE STARTS FROM LIGHTNING ON THE
EDGES OF THE STORMS WHERE RAINFALL WILL BE LIGHTER. CENTRAL
OREGON...WHICH HAS REMAINED MOSTLY DRY THE LAST SEVERAL DAYS...HAS
THE HIGHEST RISK OF NEW FIRE STARTS. THE RED FLAG WARNINGS WILL
REMAIN IN EFFECT UNTIL 11 PM THIS EVENING FOR ALL LOCAL FIRE WEATHER
ZONES. TRIMARCO
&&
.HYDROLOGY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH
FRIDAY AS UPPER LOW MOVES ONSHORE. HEAVY RAIN CAN BE EXPECTED WITH
MOST STORMS...AND FLASH FLOODING IS A POSSIBILITY. THE FORECAST
STORM MOTION IN CENTRAL AND NORTHEAST OREGON AND SOUTHEAST
WASHINGTON WILL BE AROUND 15 KNOTS. STORM MOTION WILL BE QUITE A
BIT LESS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES. THE
UPPER LEVEL FORCING IS SIGNIFICANT...SO THE FLASH FLOODING POTENTIAL
IS ENOUGH TO WARRANT A FLASH FLOOD WATCH IN THIS AREA. THE MAIN
FOCUS WILL BE OVER THE RECENT WILDFIRE BURN SCARS IN KITTITAS AND
KLICKITAT COUNTIES. THERE IS ALSO A MAJOR CONCERN IN THE GOVERNMENT
FLAT COMPLEX FIRE LOCATED SOUTHWEST OF THE DALLES WITH THE FLASH
FLOOD WATCH ALSO COVERING THAT AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 57 74 53 76 / 90 30 20 20
ALW 58 74 57 77 / 90 50 20 20
PSC 61 76 56 79 / 90 50 20 20
YKM 58 73 53 77 / 90 60 20 20
HRI 58 76 54 78 / 90 30 20 20
ELN 59 71 52 78 / 90 70 20 20
RDM 48 72 42 79 / 60 20 10 10
LGD 57 70 51 74 / 80 30 20 20
GCD 50 73 47 77 / 60 20 10 10
DLS 61 74 55 80 / 90 60 20 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ049-050-502.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ044-503-505>508.
FLASH FLOOD WATCH THROUGH LATE TONIGHT ORZ042.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ041-042-509.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ030.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ026>029.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ024-520-521.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON WAZ026-520-521.
&&
THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/81/81Hazardous weather outlook, Sep 5, 5:00 AM PDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PDT THU SEP 5 2013 ORZ041-044-049-050-502-503-505>509-WAZ024-027>030-061200- EASTERN COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- 500 AM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME STORMS WILL BRING HEAVY RAIN AND STRONG OUTFLOW WINDS. A FEW STORMS MAY ALSO PRODUCE NEAR QUARTER SIZE HAIL. THE STORM PREDICTION CENTER HAS A PORTION OF THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. IF THREATENING WEATHER MOVES INTO YOUR AREA SEEK STURDY SHELTER IMMEDIATELY. ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY. SATURDAY THROUGH WEDNESDAY WILL BE COOLER AND DRIER AS THE UPPER LOW PRESSURE SYSTEM DEPARTS THE REGION. ORZ042-WAZ026-520-521-061200- NORTH CENTRAL OREGON-KITTITAS VALLEY- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 500 AM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OREGON...CENTRAL WASHINGTON AND SOUTH WASHINGTON. .DAY ONE...TODAY AND TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME STORMS WILL BRING HEAVY RAIN. THE EAST SLOPES OF THE WASHINGTON CASCADES, THE SIMCOE HIGHLANDS, AND NORTH CENTRAL OREGON HAVE SEVERAL BURN SCARS FROM WILDFIRES OVER THE PAST COUPLE OF YEARS. HEAVY RAIN MAY CAUSE DEBRIS FLOWS...AND FLASH FLOOD WATCHES HAVE BEEN POSTED FOR THIS AREA. FOR DETAILS...REFER TO THE NWS PRODUCT PDXFFAPDT. ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY. ONCE AGAIN...FLASH FLOODING AND/OR DEBRIS FLOWS ARE POSSIBLE ESPECIALLY IN AREAS BURNED BY RECENT WILDFIRES. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MID AFTERNOON FRIDAY IN WASHINGTON AND UNTIL 4 AM FRIDAY IN NORTH CENTRAL OREGON. PLEASE REFER TO NWS HAZARD PRODUCT PDXFFAPDT FOR DETAILS.
In the hours before
Local storm report, Sep 5, 3:17 PM PDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
317 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM HAIL 15 SE HEPPNER 45.23N 119.30W
09/05/2013 E1.00 INCH MORROW OR TRAINED SPOTTER
&&
VPLocal storm report, Sep 5, 3:20 PM PDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
320 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL SISTERS 44.29N 121.55W
09/05/2013 E1.00 INCH DESCHUTES OR AMATEUR RADIO
QUARTER SIZE HAIL PERSISTED FOR FIVE MINUTES.
&&
VPLocal storm report, Sep 5, 3:21 PM PDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
321 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 10 WSW BEND 44.01N 121.50W
09/05/2013 E1.00 INCH DESCHUTES OR PUBLIC
&&
MVESCIOLocal storm report, Sep 5, 3:33 PM PDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
333 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 20 WNW UKIAH 45.24N 119.31W
09/05/2013 E1.75 INCH MORROW OR PUBLIC
&&
VPLocal storm report, Sep 5, 3:54 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
354 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST PRAIRIE CITY 44.46N 118.71W
09/05/2013 E60 MPH GRANT OR TRAINED SPOTTER
&&
MVESCIOLocal storm report, Sep 5, 4:06 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 9 WNW CULVER 44.59N 121.37W
09/05/2013 JEFFERSON OR PUBLIC
CHIMNEY BLOWN OFF HOUSE.
&&
MVESCIOThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 6:48 PM PDT | Special Weather Statement | PDT | Grant | 57 min |
| Sep 5, 2:06 PM PDT | Severe Thunderstorm Warning | PDT | Deschutes | 54 min |
| Sep 5, 2:33 PM PDT | Severe Thunderstorm Warning | PDT | Morrow, Umatilla | 57 min |
| Sep 5, 2:48 PM PDT | Severe Thunderstorm Warning | PDT | Crook, Deschutes, Jefferson | 57 min |
| Sep 5, 2:52 PM PDT | Tornado Warning | PDT | Morrow, Umatilla | 38 min |
| Sep 5, 2:57 PM PDT | Special Weather Statement | PDT | Grant | 63 min |
| Sep 5, 3:20 PM PDT | Severe Thunderstorm Warning | PDT | Grant | 55 min |
| Sep 5, 3:31 PM PDT | Severe Thunderstorm Warning | PDT | Morrow, Umatilla | 59 min |
| Sep 5, 3:41 PM PDT | Severe Thunderstorm Warning | PDT | Jefferson, Wasco | 64 min |
| Sep 5, 3:49 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam, Grant, Morrow, Umatilla, Wheeler | 56 min |
| Sep 5, 4:26 PM PDT | Severe Thunderstorm Warning | PDT | Umatilla, Union | 64 min |
| Sep 5, 4:35 PM PDT | Severe Thunderstorm Warning | PDT | Gilliam, Sherman, Wasco | 55 min |
Nearby
Flash Flood Warnings in Oregon, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.